# SDR ASOA2013012102864

- Difficulty date: December 27, 2012
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621-625, INTERCOSTAL CRACKED IN AFT EQUIPMENT BAY AT STRINGER 14L.  INSTALLED NEW SERVICEABLE LT INTERCOSTAL IAW SRM 51-42-21.
